Previous |  Up |  Next


Title: On evaluation of some two-dimensional normal probabilities (English)
Author: Anděl, Jiří
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 19
Issue: 1
Year: 1974
Pages: 28-35
Summary lang: English
Summary lang: Czech
Category: math
Summary: Let $P_r\{.\}$ be the probability measure corresponding to a two-dimensional normal distribution with zero means, unit variances and the correlation coefficient $r$. A method for numerical evaluation of the probabilities $P_r\{(-a,a)\times (-a,a)\}$ and $P_r\{(-\infty,a)\times (-\infty,a)\}$ is suggested in the paper, which is particularly advantageous when $r$ is near to 1 or -1. ()
MSC: 60E05
MSC: 62E10
MSC: 62E99
MSC: 62H99
idZBL: Zbl 0294.62016
idMR: MR0343476
DOI: 10.21136/AM.1974.103511
Date available: 2008-05-20T17:58:03Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Anděl J. (1971): On multiple normal probabilities of rectangles.Aplikace matematiky 16, 172-181. MR 0285061
Reference: [2] Cramér H., Leadbetter M. R. (1967): Stationary and related stochastic processes.Wiley, New York. MR 0217860
Reference: [3] Smirnov N. V., Bolšev L. N. (1962): Tablicy dlja vyčislenija funkcii dvumernogo normalnogo raspredelenija.Izd. Akademii nauk SSSR. MR 0150925


Files Size Format View
AplMat_19-1974-1_5.pdf 1.308Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo